MathSciNet Relay Station
MathSciNet bibliographic data
MR789174 (87e:44004) 44A15 (92A07)
Diaconis, Persi; Graham, R. L. The Radon transform on $Z\sp k\sb 2$. Pacific J. Math. 118 (1985), no. 2, 323–345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement